# SDR CALA0000165

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Galley Track
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-1 GALLEY SUPPORT CORRODED AT FS 160, RBL 40.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-04, 51-20-03, 51-30-02, AND 51-30-05.
